| Catalog Number |
381434 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd insyte autoguard needle retraction problem with catheter breakage.The following information was provided by the initial reporter: iag not retracting properly.It is getting caught and causing clinicians to use multiple ivs to have a safe retraction.Describe patient /(hcp) / user impact: more sticks, broken iv.